Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 6, 2011, 5:45 AM CDT for Juneau County, Monroe County, Vernon County, Wisconsin. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 5:45 AM CDT (10:45 UTC)
- Expired
- Jun 6, 2011, 6:45 AM CDT
- In force
- 60 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Juneau County, WI, Monroe County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 69 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:48 AM CDT | HAIL 1.75 | 5 S Tomah, WI | LASTED FOR 10 TO 15 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780 WUUS53 KARX 061045 SVRARX WIC057-081-123-061145- /O.NEW.KARX.SV.W.0036.110606T1045Z-110606T1145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 545 AM CDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN JUNEAU COUNTY IN CENTRAL WISCONSIN... NORTHEASTERN VERNON COUNTY IN SOUTHWEST WISCONSIN... SOUTHEASTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 645 AM CDT * AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 131 AND COUNTY A...OR 7 MILES SOUTHWEST OF TOMAH...MOVING SOUTHEAST AT 20 MPH. THIS STORM CAN PRODUCE LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCAL LAW ENFORCEMENT OFFICIALS HAVE ALREADY REPORTED GOLF BALL SIZE HAIL WITH THIS STORM. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... I 90 EXIT 43 AROUND 550 AM... HIGHWAY 131 AND COUNTY A AROUND 555 AM... WILTON AROUND 600 AM... TUNNEL TRAIL CAMPGROUND AROUND 605 AM... HOFFMAN CORNERS AND CLIFTON AROUND 615 AM... KENDALL AND GLENDALE AROUND 620 AM... GLENDALE AND HUSTLER AROUND 625 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4387 9014 4364 9031 4385 9059 4399 9049 TIME...MOT...LOC 1045Z 301DEG 19KT 4390 9058 WIND...HAIL 60MPH 2.50IN $$ HALBACH
4 follow-up statements
130 WWUS53 KARX 061057 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 557 AM CDT MON JUN 6 2011 WIC057-081-123-061145- /O.CON.KARX.SV.W.0036.000000T0000Z-110606T1145Z/ JUNEAU WI-MONROE WI-VERNON WI- 557 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN VERNON...SOUTHEASTERN MONROE AND SOUTHWESTERN JUNEAU COUNTIES UNTIL 645 AM CDT... LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL AT FORT MC COY WITH A SEVERE THUNDERSTORM. AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE THUNDERSTORM WAS LOCATED NEAR TUNNEL TRAIL CAMPGROUND...OR 10 MILES SOUTH OF TOMAH...MOVING SOUTHEAST AT 30 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOFFMAN CORNERS AROUND 600 AM... KENDALL AROUND 605 AM... GLENDALE AND HUSTLER AROUND 610 AM... ELROY AND JOHNSON HILL AROUND 620 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR WEST CENTRAL WISCONSIN. && LAT...LON 4387 9014 4364 9031 4385 9059 4399 9049 TIME...MOT...LOC 1057Z 304DEG 26KT 4384 9043 WIND...HAIL 60MPH 2.50IN $$ HALBACH
685 WWUS53 KARX 061115 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 615 AM CDT MON JUN 6 2011 WIC123-061125- /O.CAN.KARX.SV.W.0036.000000T0000Z-110606T1145Z/ VERNON WI- 615 AM CDT MON JUN 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING FOR WEST CENTRAL WISCONSIN. LAT...LON 4379 9045 4395 9039 4387 9014 4371 9026 TIME...MOT...LOC 1115Z 295DEG 22KT 4382 9025 $$ WIC057-081-061145- /O.CON.KARX.SV.W.0036.000000T0000Z-110606T1145Z/ JUNEAU WI-MONROE WI- 615 AM CDT MON JUN 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONROE AND WEST CENTRAL JUNEAU COUNTIES UNTIL 645 AM CDT... LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL AT FORT MC COY WITH A SEVERE THUNDERSTORM. AT 610 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE THUNDERSTORM WAS LOCATED NEAR HUSTLER...OR 11 MILES WEST OF MAUSTON...MOVING SOUTHEAST AT 25 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JOHNSON HILL AROUND 620 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR WEST CENTRAL WISCONSIN. && LAT...LON 4379 9045 4395 9039 4387 9014 4371 9026 TIME...MOT...LOC 1115Z 295DEG 22KT 4382 9025 WIND...HAIL 60MPH 1.75IN $$ HALBACH
724
WWUS53 KARX 061124
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
624 AM CDT MON JUN 6 2011
WIC081-061134-
/O.CAN.KARX.SV.W.0036.000000T0000Z-110606T1145Z/
MONROE WI-
624 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR WEST CENTRAL WISCONSIN.
LAT...LON 4387 9014 4371 9026 4378 9032 4392 9031
4391 9027
TIME...MOT...LOC 1124Z 288DEG 19KT 4383 9019
$$
WIC057-061145-
/O.CON.KARX.SV.W.0036.000000T0000Z-110606T1145Z/
JUNEAU WI-
624 AM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
JUNEAU COUNTY UNTIL 645 AM CDT...
AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR JOHNSON HILL...OR 8 MILES WEST OF
MAUSTON...MOVING EAST AT 20 MPH. THIS STORM CAN PRODUCE QUARTER SIZE
HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY
MORNING FOR WEST CENTRAL WISCONSIN.
&&
LAT...LON 4387 9014 4371 9026 4378 9032 4392 9031
4391 9027
TIME...MOT...LOC 1124Z 288DEG 19KT 4383 9019
WIND...HAIL <50MPH 1.00IN
$$
HALBACH505
WWUS53 KARX 061140
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 AM CDT MON JUN 6 2011
WIC057-061150-
/O.EXP.KARX.SV.W.0036.000000T0000Z-110606T1145Z/
JUNEAU WI-
640 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JUNEAU COUNTY HAS
BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN JUNEAU AND ADAMS COUNTIES UNTIL 730 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR WEST CENTRAL WISCONSIN.
LAT...LON 4387 9014 4371 9026 4378 9032 4392 9031
4391 9027
TIME...MOT...LOC 1140Z 288DEG 19KT 4380 9008
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:05 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 6, 4:05 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 405 AM CDT MON JUN 6 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY AT 3 AM...A WARM FRONT EXTENDED FROM SIOUX FALLS SOUTH DAKOTA TO MUSCATINE IOWA. SOME ELEVATED SHOWERS AND STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS ARE ASSOCIATED WITH A SHORT WAVE TROUGH THAT IS MOVING SOUTHEAST THROUGH SOUTHERN MINNESOTA AND EASTERN IOWA. AHEAD OF THIS SHORT WAVE TROUGH...THERE IS A 30 KNOT LOW LEVEL JET WHICH IS AIDING WITH THE MOISTURE TRANSPORT INTO THE REGION. WITH MOST UNSTABLE CAPES ARE RUNNING BETWEEN 1500 AND 2500 J/KG... THERE IS PLENTY OF INSTABILITY FOR THUNDERSTORMS AND WITH EFFECTIVE SHEAR RUNNING BETWEEN 40 TO 60 KNOTS A FEW OF THESE THUNDERSTORMS HAVE BEEN ABLE TO BECOME SEVERE. WITH DCAPE RUNNING LESS THAN 700 J/KG AND MEAN LAYER CINS RUNNING BETWEEN 100 AND 300 J/KG...THE WIND AND TORNADO THREAT WITH THESE SUPERCELLS LOOKS REALLY LOW. THIS LEAVES LARGE HAIL THE PRIMARY THREAT WITH THESE THUNDERSTORMS. WITH PRECIPITABLE WATER RUNNING AROUND 1.5 INCHES... THE THUNDERSTORMS WILL BE HIGHLY EFFICIENT AT PRODUCING HEAVY RAIN. FORTUNATELY THE STORMS ARE MOVING AT ABOUT 40 MPH AND THERE HAS BEEN LITTLE TRAINING...SO THE FLOODING THREAT LOOKS MINIMAL AT THIS TIME. THE 06.00Z MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD TOWARD THE INTERSTATE 90 CORRIDOR TODAY...INTO CENTRAL MINNESOTA AND CENTRAL WISCONSIN TONIGHT. SOUTH OF THIS FRONT...THE AIR MASS QUICKLY BECOMES CAPPED AS WARM AIR MOVES IN ALOFT. HIGH TEMPERATURES IN THESE AREAS WILL CLIMB INTO THE LOWER AND MID 90S. THESE TEMPERATURES ARE WARM ENOUGH FOR A FEW RECORD HIGH TEMPERATURES TO BE EITHER TIED OR SET. HEAT INDICES WILL APPROACH 100 ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. MEANWHILE NORTH OF THIS FRONT...THERE WILL CONTINUE TO BE A CHANCE FOR SHOWERS AND THUNDERSTORMS AS WEAK WAVES ROUND THE RIDGE. WITH PLENTY OF INSTABILITY AND SHEAR...A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE. ON TUESDAY...THE 850 MB HPC ANOMALIES ARE RUNNING AROUND 2.5 STANDARD DEVIATIONS ABOVE NORMAL. BUFKIT SOUNDINGS SUGGEST THAT BY MID AFTERNOON MUCH OF THE AREA COULD BE MIXING INTO THE 700 TO 750 MB RANGE. USING THE MIX DOWN TOOLS WITH A SUPER ADIABATIC...SURFACE TEMPERATURES WILL BE IN THE MID AND UPPER 90S WITH A FEW LOCATIONS AROUND 100 DEGREES. HEAT INDICES WILL LIKELY RUN BETWEEN 100 AND 110. IF THIS TREND CONTINUES...A HEAT ADVISORY WILL LIKELY BE REQUIRED AND IT WILL LIKELY HAVE TO BE EXTENDED INTO WEDNESDAY. ON WEDNESDAY...THE HIGH TEMPERATURES FORECAST IS RATHER TRICKY...BECAUSE MANY OF THE MODELS PRODUCE PRECIPITATION ALONG A PRE-FRONTAL TROUGH. FOR THE TIME BEING...TOOK A CONSERVATIVE APPROACH ON THEM. HOWEVER IF THIS PRECIPITATION DOES NOT OCCUR EARLY IN THE DAY...THESE TEMPERATURES WILL LIKELY HAVE TO BE RAISED. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON WEDNESDAY NIGHT. THIS FRONT WILL BRING A RETURN TO BELOW NORMAL TEMPERATURES FOR THE REMAINING WEEK. WHILE THE MODELS HAVE BEEN VERY CONSISTENT WITH THIS...THEY CONTINUE TO STRUGGLE WITH THE TIMING OF SHORT WAVE TROUGHS COMING OUT OF THE WESTERN UNITED STATES TROUGH AND THIS GREATLY AFFECTS THE TIMING OF PRECIPITATION. DUE TO THIS... A BROAD BRUSH APPROACH WAS USED FOR THE PRECIPITATION CHANCES THROUGH THIS TIME PERIOD. && .AVIATION...TODAY INTO TUESDAY THE MAIN CONCERN OVER THE NEXT 24 HOURS IS ON THE THUNDERSTORM CHANCES ACROSS THE TAF SITES. A WARM FRONT...THAT CURRENTLY ARCHES FROM SOUTHERN MINNESOTA SOUTHEAST TOWARD THE MISSISSIPPI RIVER ON DOWN TOWARD INDIANAPOLIS...WILL LIFT NORTHWARD TODAY WITH SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS SOUTHEAST MINNESOTA AND WILL TRACK TO THE SOUTHEAST ALONG IT. THE BETTER CHANCE FOR ANY STORMS TO ENTER THE TAF DOMAINS OF RST AND LSE WILL BE LATER TODAY AS A TROUGH OF LOW PRESSURE TRACKS THROUGH THE REGION. BESIDES THESE THUNDERSTORM CHANCES...FLIGHT CONDITIONS WILL BE VFR THROUGHOUT WITH WINDS BECOMING FAIRLY GUSTY OUT OF THE SOUTHWEST ON TUESDAY. && .CLIMATE...TODAY THROUGH WEDNESDAY RECORD HIGH TEMPERATURES WILL BE POSSIBLE SOUTH OF INTERSTATE 90 TODAY...AND ACROSS THE ENTIRE AREA ON TUESDAY. ON WEDNESDAY...MANY LOCATIONS HAVE RECORD TEMPERATURES AROUND 100 DEGREES...SO NOT EXPECTING TOO MANY /IF ANY/ RECORDS ON THIS DATE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...HALBACH
In the hours before
Special weather statement, Jun 6, 12:50 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1250 AM CDT MON JUN 6 2011 IAZ009-MNZ086-087-094-095-060645- DODGE-FILLMORE-HOWARD-MOWER-OLMSTED- 1250 AM CDT MON JUN 6 2011 AT 1245 AM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER MAPLEVIEW...MOVING EAST AT 30 MPH. SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... I 90 EXIT 183...BROWNSDALE AROUND 100 AM... I 90 EXIT 189...I 90 EXIT 187...RENOVA AROUND 110 AM... ELKTON...I 90 EXIT 193...DEXTER AROUND 120 AM... GRAND MEADOW AROUND 130 AM... HIGHWAYS 63 AND 16 AROUND 140 AM... BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 6, 2:26 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 226 AM CDT MON JUN 6 2011 IAZ011-MNZ079-086>088-095-096-WIZ032>034-041-042-053>055-061-060830- ALLAMAKEE-BUFFALO-CRAWFORD-DODGE-FILLMORE-GRANT-HOUSTON-JACKSON-LA CROSSE-MONROE-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINONA- 226 AM CDT MON JUN 6 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING ALLAMAKEE...BUFFALO... CRAWFORD...DODGE...FILLMORE...GRANT...HOUSTON...JACKSON...LA CROSSE...MONROE...OLMSTED...RICHLAND...TREMPEALEAU...VERNON...WABASHA AND WINONA COUNTIES... AT 222 AM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM 21 MILES WEST OF MAZEPPA TO EXCELSIOR...MOVING NORTHEAST AT 30 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 6, 4:51 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 451 AM CDT MON JUN 6 2011 WIZ041-042-061045- LA CROSSE-MONROE- 451 AM CDT MON JUN 6 2011 AT 449 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THE CATARACT LOOKOUT POINT...MOVING EAST AT 15 MPH. SMALL HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... COUNTY ROADS I AND I I AROUND 500 AM... FORT MC COY AROUND 520 AM... JACKSON PASS AROUND 530 AM... TUNNEL CITY AROUND 540 AM... TOMAH...I 94 EXIT 143...I 90 EXIT 41 AROUND 550 AM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. HALBACH
Local storm report, Jun 6, 5:24 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM HAIL 2 NE SPARTA 43.96N 90.78W
06/06/2011 E1.75 INCH MONROE WI EMERGENCY MNGR
&&
ZBTLocal storm report, Jun 6, 5:28 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
528 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL FORT MC COY 44.02N 90.68W
06/06/2011 E1.75 INCH MONROE WI PUBLIC
&&
ZBTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:46 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 59 min |
| Jun 6, 4:58 AM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jun 6, 6:35 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 41 min |
| Jun 6, 3:35 PM CDT | Heat Advisory | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.